| Catalog Number |
0070740 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter facility name: (b)(6) hospital.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that before use the evacuator component attached to the upper part of the bag was damaged.
Additional Manufacturer Narrative
The reported event was confirmed, cause unknown.Four photos were received for evaluation.The first photo was of the bulb evacuator.The second and third evacuator showed the tear in the evacuator below the cap and valves.The fourth photo was of the labelling with the lot number ngkq1105.Received 1 evacuator in opened packaging.This sample will be tested for "device breakage".Visual inspection noted that the evacuator was torn near the top.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description